Redukcje ontologiczne w matematyce. Część I

Krzysztof Wójtowicz

Abstract

n/a
Author Krzysztof Wójtowicz (Wydział Nauk Humanistycznych i Społecznych)
Krzysztof Wójtowicz,,
- Wydział Nauk Humanistycznych i Społecznych
Journal seriesFilozofia Nauki (Philosophy of Science), ISSN 1230-6894, (C 15 pkt)
Issue year2008
Pages105-118
Publication size in sheets0
ASJC Classification1207 History and Philosophy of Science; 1211 Philosophy
Score (nominal)0
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2012 = 0
Citation count*
Additional fields
Dorobek Naukowy - Preview URLhttp://dn.swps.edu.pl/Podglad.aspx?WpisID=782
Dorobek Naukowy - Approve URLhttp://dn.swps.edu.pl/Biuro/ZatwierdzanieWpisu.aspx?WpisID=782
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?